# SDR CALA2017071702258

- Difficulty date: July 17, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 85,015 hours, 20,482 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211535E4B
- Part serial: 31248
- Condition: Overtemp
- Location: Right
- Part time: 80,935 hours, 19,983 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RT ENGINE TEMP REACHED 888 AND IND WAS RED. EMERGENCY DECLARED.  R & R THE NR 2 ENGINE IAW AMM 71-00-02.
